# SDR 95ZZZX3637

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3829X
- Make and model: Beech C 23
- Aircraft serial: M2306
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: D4247
- Condition: Cracked
- Location: Spinner
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER REMOVAL FOR ALTERNATOR BELT REPLACEMENT, FOUND CRACKS AT EACH BULKHEAD MOUNT BOLT HOLE.  THIS REPAIR STATION HAS REPLACED NUMEROUS D4247 BULKHEADS AT LOW INSTALL TIMES.  SUBMITTER SUGGESTS CRACKS DUE TO POOR DESIGN AND MANUFACTURE.
